# SDR AWXA200600691

- Difficulty date: April 12, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 31,368 hours, 12,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204100200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED AFT PIT FLOOR PANEL NR 161 AF AFT SIDE DELAMINATED FROM FS 59 TO FS 63.  MAINTENANCE REMOVED AND INSTALLED FABRICATED AFT PIT FLOOR PANEL NR 161 AF FROM FS 59 TO FS 63 IAW AIRBUS 320 SRM 53-02-00 PARA G AND MCG IRM 9701 REV F.
